sawyerlove (sawyerlove) wrote in vaginapagina,
sawyerlove
sawyerlove
vaginapagina

BV? Treatment?

Something's going on with my female bits and I'm not quite sure what. I think I might have BV again but it's been a while so I thought I could check with you lovely VPers. For the past maybe two weeks I've had a lot more discharge than normal and it smells awful. I can't quite describe it. It's almost fishy but not quite. It's slightly yellow-brown-ish but I'm guessing that might be from taking my pill a little different times every day (it's varied between noon and six). Background: I'm on my second pack of Sprintec. For the first month, my cycle went: spotting Sat/Sun, nothing Mon/Tues, gush Wednesday and continued heavily for a week and a half, slowed down for half a week, practically disappeared then started placebo week. Bled for another four days and then it went away. I think the prolonged bleeding could have messed with the pH of my vag and made me more susceptible to BV. Also sex wise I've fooled around once just before my placebo week since I started this brand (no PIV sex but there was genital-genital contact). Basically what I'm asking is does this sound like BV and if so what can I do to make it go away preferably without going to the doctor? I'm sick of feeling gross from the discharge and the smell!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 8 comments